DSpace

King Saud University Repository >
King Saud University >
RESEARCH CENTERS >
Faculty of Science Research Center >
Faculty of Science Research Center >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/2613

Title: On the exact and numerical solution of the time-delayed burgers equation
Authors: Fahmy, E.S.
Raslan, K.R.
Abdusalam, H.A.
Keywords: Travelling wave
Tanh-function method
Time-delayed Burgers equation
Adomian decomposition method
Issue Date: 2008
Publisher: Taylor & Francis
Citation: International Journal of Computer Mathematics: 85(11); 1637 - 1648
Abstract: The time-delayed Burgers equation is introduced and the improved tanh-function method is used to construct exact multiple soliton and triangular periodic solutions. For an understanding of the nature of the exact solutions that contained the time-delay parameter, we calculated the numerical solutions of this equation by using the Adomian decomposition method to the boundary value problem.
URI: http://dx.doi.org/10.1080/00207160701541636
http://hdl.handle.net/123456789/2613
ISSN: 0020-7160
Appears in Collections:Faculty of Science Research Center

Files in This Item:

File Description SizeFormat
Exact And Numerical Solution Of The Time-Delayed Burgers Equation.pdf1.66 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback